# SDR 2006UALA01602

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 34,086 hours, 11,915 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW PATH LIGHT ON ROW 24 BURNED OUT.    REPLACED EMERGENCY LIGHT, TEST OK.
